Allowing for heterogeneous decision rules in discrete choice models: an approach and four case studies

Warning

There is a more recent version of this eprint available. Click here to view it.

Hess, S, Stathopoulos, A and Daly, AJ (2014) Allowing for heterogeneous decision rules in discrete choice models: an approach and four case studies. Transportation, 39 (3). pp. 565-591. ISSN 0049-4488

Abstract

Metadata

Authors/Creators:
  • Hess, S
  • Stathopoulos, A
  • Daly, AJ
Copyright, Publisher and Additional Information: © 2011 Springer. This is an author produced version of a paper to be published in Transportation . Uploaded in accordance with the publisher's self-archiving policy
Dates:
  • Published: May 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Nov 2011 11:52
Last Modified: 25 Apr 2017 01:19
Published Version: http://dx.doi.org/10.1007/s11116-011-9365-6
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s11116-011-9365-6

Available Versions of this Item

Download

Filename: hesss2.pdf

Share / Export

Statistics